# SDR A6WA2018061845881

- Difficulty date: June 11, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 33,574 hours, 32,394 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAP FAIL CAUTION WHEN MOVING FLAPS 8-20.  FLAPS STUCK IN 8 DEG POSITION. R&R LT BPSU IAW AMM 27-51-10 RIG AND FUNCTION CHECK GOOD IAW AMM 27-54-00 OPS CHECK GOOD.
